Alert archive / Hawaii / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 2, NWS Honolulu, HI

December 19, 2022Kauai County, Hawaii

NWS Honolulu, HI issued this severe thunderstorm warning at Dec 19, 2022, 5:31 AM HST for Kauai County, Hawaii. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 19, 2022, 5:31 AM HST (15:31 UTC)
Expired
Dec 19, 2022, 6:20 AM HST
In force
49 min
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kauai County, HI

The radar

The South Kauai radar (PHKI), 24 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 6:35 PM HSTSevere Thunderstorm WatchSPC353 days

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 3.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2022-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 948 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2022-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
948 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

028 
WUHW50 PHFO 191531
SVRHFO
HIC007-191630-
/O.NEW.PHFO.SV.W.0002.221219T1531Z-221219T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Honolulu HI
531 AM HST Mon Dec 19 2022

The National Weather Service in Honolulu has issued a

* Severe Thunderstorm Warning for...
  The island of Kauai in Kauai County

* Until 630 AM HST.

* At 531 AM HST, a severe thunderstorm was located 6 miles west of
  Polihale, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over sparsely populated areas
  of Kauai in Kauai County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
      2188 15943 2191 15960 2189 15961 2202 15979
      2206 15979 2216 15971 2223 15956 2221 15950
      2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1531Z 272DEG 46KT 2210 15985 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jelsema
3 follow-up statements
087 
WWHW50 PHFO 191554
SVSHFO

Severe Weather Statement
National Weather Service Honolulu HI
554 AM HST Mon Dec 19 2022

HIC007-191630-
/O.CON.PHFO.SV.W.0002.000000T0000Z-221219T1630Z/
Kauai in Kauai HI-
554 AM HST Mon Dec 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM HST
FOR KAUAI IN KAUAI COUNTY...

At 554 AM HST, a severe thunderstorm was located 6 miles southeast of
Kokee State Park, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over sparsely populated areas of
Kauai in Kauai County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
      2188 15943 2191 15960 2189 15961 2202 15979
      2206 15979 2216 15971 2223 15956 2221 15950
      2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1554Z 271DEG 44KT 2209 15957 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jelsema
599 
WWHW50 PHFO 191609
SVSHFO

Severe Weather Statement
National Weather Service Honolulu HI
609 AM HST Mon Dec 19 2022

HIC007-191630-
/O.CON.PHFO.SV.W.0002.000000T0000Z-221219T1630Z/
Kauai in Kauai HI-
609 AM HST Mon Dec 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM HST
FOR KAUAI IN KAUAI COUNTY...

At 609 AM HST, a severe thunderstorm was located over Kealia, moving
east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over sparsely populated areas of
Kauai in Kauai County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
      2188 15943 2191 15960 2189 15961 2202 15979
      2206 15979 2216 15971 2223 15956 2221 15950
      2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1609Z 269DEG 46KT 2210 15932 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
R BALLARD
640 
WWHW50 PHFO 191620
SVSHFO

Severe Weather Statement
National Weather Service Honolulu HI
620 AM HST Mon Dec 19 2022

HIC007-191629-
/O.CAN.PHFO.SV.W.0002.000000T0000Z-221219T1630Z/
Kauai in Kauai HI-
620 AM HST Mon Dec 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR KAUAI IN KAUAI COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM HST.

LAT...LON 2221 15934 2215 15930 2205 15934 2197 15933
      2188 15943 2191 15960 2189 15961 2202 15979
      2206 15979 2216 15971 2223 15956 2221 15950
      2223 15949 2222 15943 2224 15940
TIME...MOT...LOC 1612Z 272DEG 46KT 2210 15917 

$$

R Ballard

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 4:17 AM HST, 1 hour 14 minutes earlier.

Area forecast discussion, Dec 19, 4:17 AM HST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
417 AM HST Mon Dec 19 2022

.SYNOPSIS...
Numerous showers, heavy at times, and thunderstorms will continue
today as a kona storm moves through the region. Bands of strong
thunderstorms are moving through islands ahead of a vigorous cold
front that will sweep across the state from northwest to southeast
today. These stronger thunderstorms may become severe with strong
winds and the potential for hail. Strong southwesterly kona winds
will increase ahead of the cold front, with the strongest wind
speeds forecast for communities along the down wind north and east
slopes of mountain areas. Periods of heavy rain with this storm
may produce flash flooding in some areas. Weather conditions will
improve over the western islands later this afternoon and evening
and improve across the rest of the state by Tuesday morning. Fair
weather and light winds expected from Wednesday through the weekend.

&&

.DISCUSSION...
The short range weather forecast continues to show a wet and
unstable weather pattern for all islands today. Two bands of
showers and thunderstorms are passing through the Hawaii Region
this morning. The first band is producing numerous showers, heavy
at times, with scattered thunderstorms near Maui and the Big
Island. The second band is associated with the cold front and is
passing eastward through Kauai and Oahu this morning. This front
will continue to sweep eastward affecting all islands with
increasing winds, periods of heavy showers and scattered
thunderstorms ahead of the frontal trough.

Expect sustained southwest winds of 20 to 30 MPH with stronger
gusts today along with periods of heavy rain and thunderstorms.
These strong winds will be magnified by thunderstorms, including
mountain peaks and down wind of higher elevation areas. Mountain
peaks and communities along north and east slopes of mountains
will see much stronger wind speeds develop as the front gets
closer to each island. The timing of this cold frontal passage
will vary as the front sweeps eastward. Expect the front to pass
over Oahu today around 7 AM HST, Molokai and Lanai around noon
HST, reaching Maui around 1 PM HST, and finally over the western
Big Island around 6 PM HST.

A few of these strong thunderstorms moving over the western
islands will pull down stronger winds aloft to the surface,
increasing the threat for damaging and gusty winds over the
islands of Niihau, Kauai and Oahu this morning. A Severe
Thunderstorm Watch remains in effect for Kauai County and Oahu
this morning. This threat for severe thunderstorms may move
eastward to Maui County and possibly Hawaii County later today and
the Severe Thunderstorm Watch may need to be expanded eastward to
cover this damaging wind threat.

The potential for flash flooding will continue today for areas
ahead and along the cold front. Soil moisture is already saturated
from the rainfall yesterday and heavy rainfall will increase
flooding potential. Periods of intense rainfall rates of 3 to 4
inches per hour today may trigger flash flooding over any island.

Tuesday and Wednesday...Well-mixed, gusty westerlies build in
behind the cold front and focus showers over leeward slopes
through Tuesday. Fair weather with much lighter winds are expected
by Wednesday.

Thursday onward, light winds remain in the forecast lasting into
the weekend. Another front could approach and stall just west of
the state by Friday. Most of the moisture and instability looks to
stay well north of the island chain with this next frontal band.

&&

.AVIATION...
A strong cold front and an upper-level trough associated with a
deep low pressure system north of the main Hawaiian Islands
continue to move rapidly toward the east-southeast. The front
appears to be moving across Kauai early this morning, and will
eventually move from Oahu to the Big Island through this
afternoon. Unstable atmospheric conditions and enhanced moisture
are producing widespread cloud cover and rainfall along with
thunderstorms ahead of the front. This is a high impact weather
event, which is very unusual for the main Hawaiian Islands. ALL
aviation interests are urged to monitor the latest forecasts, and
use extra caution during the next 24 hours.

Widespread MVFR conditions, and localized IFR conditions, due to
low ceilings and reduced visibilities are occurring across most of
the state. AIRMET Sierra remains in effect for mountain
obscuration above 2 thousand feet for most islands. This AIRMET
may remain in effect for most of the state into this afternoon.

The thunderstorms in the vicinity of Hawaii continue to require a
convective SIGMET (XRAY series) early this morning. Note that
some thunderstorms may become severe. We have also mentioned the
potential for light icing occurring in clouds across most of the
state in the layer from 12 to 22 thousand feet in AIRMET Zulu.

As the front continues to move down the island chain, expect
significant strengthening of the low-level southwest to west
winds. AIRMET Tango is currently in effect for Tempo moderate
mechanical low-level turbulence below 9 thousand northwest through
southeast of the higher terrain on all islands. AIRMET Tango is
also in effect for sustained wind speeds of 30 kt or greater for
the western islands. These strong sustained winds will likely
spread to the rest of the state later today. Finally, we are
including AIRMET Tango for TEMPO moderate upper-level turbulence
in the layer from 18 to 30 thousand feet.

&&

.MARINE...
A robust cold front near Kauai will continue to move southeast
across the islands tonight, bringing a wide array of marine
hazards. These include the potential for gusty winds, hail and
waterspouts in and around strong to severe thunderstorms,
sustained near- gale to gale-force southwest to west winds, as
well as rapidly increasing seas and surf. A Gale warning continues
for all Hawaiian waters through this afternoon. Additionally, a
High Surf Warning (HSW) for exposed north and west facing shores
is in effect for a long lived northwest swell through Tuesday
afternoon. Less exposed shorelines may need a High Surf Advisory
(HSA), to be issued later, as the swell builds down the island
chain.

Even after the front moves east of the islands, west winds are
expected to remain strong to near-gale on Tuesday as low pressure
moves east passing a couple hundred miles north of the islands.
Winds will decline Tuesday night into Wednesday as the low departs
to the northeast and a ridge builds over the area.

The strong low pushing the cold front over the islands will
produce a long-lived and extra-large northwest swell that will
rapidly build into the islands and bring surf heights well above
High Surf Warning (HSW) levels. There is high potential for wave
run- up onto vulnerable roadways and coastal areas in the HSW
areas, with the most likely time for these impacts being tonight
into Tuesday morning during high tide. This swell is expected to
drop below warning thresholds Tuesday night into Wednesday. The
northwest Pacific remains active resulting in a large northwest
swell towards the end of the week near High Surf Advisory (HSA)
levels. Surf along south and west facing shores will also see an
increase in short- period wind waves tonight into Tuesday due to
the strong onshore winds.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch 1 until this morning for Kauai County
and Oahu.

Flood Watch through late tonight for all Hawaiian Islands.

High Wind Warning until 6 PM HST this evening for all Hawaiian
Islands.

High Wind Warning until 6 AM HST Tuesday for Haleakala Summit.

High Wind Warning until 6 AM HST Wednesday for Big Island
Summits.

Winter Storm Warning until 6 AM HST Tuesday for Big Island
Summits.

Gale Warning until 6 PM HST this evening for all Hawaiian waters.

High Surf Warning through 6 PM HST Tuesday for north and west
facing shores of Niihau, Kauai, Oahu and Molokai, and north facing
shores of Maui.

&&

DISCUSSION...Bohlin
AVIATION...Houston
MARINE...Shigesato

In the hours before

Special weather statement, Dec 18, 11:47 PM HST, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Honolulu HI
1147 PM HST Sun Dec 18 2022

HIZ001-003-004-029>031-191115-
Kauai North HI-Kauai East HI-Niihau HI-Kauai Southwest HI-
Kauai South HI-Kauai Mountains HI-
1147 PM HST Sun Dec 18 2022

...Strong thunderstorms will impact portions of Niihau in Kauai and
Kauai in Kauai Counties through 115 AM HST...

At 1147 PM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 20 miles northwest of Polihale to 35 miles west
of Barking Sands. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over sparsely populated areas of Niihau in
Kauai and Kauai in Kauai Counties, including the following locations:
Puhi...Waimea Canyon State Park...Kaumakani...Kealia...Kalihiwai...
Pakala Village...Hanamaulu...Wailua River State Park and Eleele.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2215 15930 2197 15933 2188 15943 2189 15961
      2202 15979 2198 16007 2190 16008 2187 16016
      2178 16021 2181 16025 2188 16023 2201 16009
      2202 15999 2214 15974 2222 15959 2224 15940
TIME...MOT...LOC 0947Z 262DEG 41KT 2235 15991 2193 16033

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Jelsema
Local storm report, Dec 19, 1:36 AM HST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
136 AM HST MON DEC 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND DMG     WAIMEA                  21.96N 159.66W
12/19/2022                   KAUAI              HI   EMERGENCY MNGR

            WIDESPREAD POWER OUTAGES REPORTED.

&&

AG
Special weather statement, Dec 19, 1:48 AM HST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Honolulu HI
148 AM HST Mon Dec 19 2022

HIZ015-017-018-042>047-049-191300-
South Maui/Upcountry HI-Maui Central Valley South HI-
Windward Haleakala HI-Lanai Mauka HI-Maui Central Valley North HI-
Lanai South HI-Maui Leeward West HI-Lanai Leeward HI-
Lanai Windward HI-Maui Windward West HI-
148 AM HST Mon Dec 19 2022

...Strong thunderstorms will impact portions of Lanai and Maui in
Maui County through 300 AM HST...

At 147 AM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles northeast of Halawa Valley to 42 miles
southwest of Manele. Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kahului, Kihei, Lahaina, Lanai City, Kapalua, Honokohau, Puunene,
Waikapu, Paia, Wailuku, Waiehu, Maalaea, Waihee, Napili-Honokowai,
Manele, Kaanapali, Haliimaile, Olowalu, Kanaha Beach Park and Honolua
Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2090 15648 2093 15636 2089 15635 2077 15646
      2080 15648 2078 15654 2088 15670 2083 15680
      2076 15684 2074 15697 2084 15700 2089 15707
      2093 15703 2092 15693 2083 15681 2089 15669
      2101 15666 2104 15660
TIME...MOT...LOC 1147Z 286DEG 17KT 2125 15658 2034 15739

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Jelsema
Special weather statement, Dec 19, 2:46 AM HST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Honolulu HI
246 AM HST Mon Dec 19 2022

HIZ023-191345-
Kona HI-
246 AM HST Mon Dec 19 2022

...A strong thunderstorm will impact portions of Hawaii in Hawaii
County through 345 AM HST...

At 245 AM HST, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Captain Cook, or 20 miles south of Kailua-Kona,
moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Captain Cook, Honalo, Kealakekua, Honaunau, Kahaluu-Keauhou, Kainaliu
and Milolii.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 1920 15591 1936 15589 1944 15593 1949 15593
      1949 15595 1958 15598 1960 15597 1960 15583
      1917 15581
TIME...MOT...LOC 1245Z 261DEG 20KT 1936 15610

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Gibbs
Special weather statement, Dec 19, 2:58 AM HST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Honolulu HI
258 AM HST Mon Dec 19 2022

HIZ016>018-022-045>050-191430-
South Maui/Upcountry HI-Kipahulu HI-South Haleakala HI-
Maui Central Valley South HI-Haleakala Summit HI-
Windward Haleakala HI-Maui Central Valley North HI-
Maui Leeward West HI-Maui Windward West HI-Kahoolawe HI-
258 AM HST Mon Dec 19 2022

...Strong thunderstorms will impact portions of Kahoolawe and Maui
in Maui County through 430 AM HST...

At 257 AM HST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Pauwela to 18 miles south of
Manele. Movement was east at 25 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kahului, Kihei, Haliimaile, Kipahulu, Keokea, Makawao, Paia, Wailuku,
Wailea, Waihee, Pukalani, Kula, Puunene, Pauwela, Waikapu, Waiehu,
Makena, Kaupo, Maalaea and Haiku-Pauwela.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2069 15600 2064 15607 2058 15637 2063 15645
      2057 15654 2052 15655 2053 15670 2060 15660
      2059 15652 2065 15645 2079 15647 2081 15660
      2094 15652 2090 15644 2095 15633 2094 15625
      2082 15611 2078 15599
TIME...MOT...LOC 1257Z 270DEG 20KT 2106 15636 2048 15682

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Jelsema
Local storm report, Dec 19, 3:40 AM HST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
340 AM HST MON DEC 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     NON-TSTM WND DMG WAIMANALO               21.35N 157.73W
12/19/2022                   HONOLULU           HI   EMERGENCY MNGR

            KALANIANAOLE HWY CLOSED BOTH DIRECTIONS
            BETWEEN BELLOWS AND THE ELEMENTARY SCHOOL,
            DUE TO DOWN POWER LINES.

&&

AG

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:42 PM HSTSpecial Marine WarningHFO2 hr
Dec 18, 3:43 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao39 min
Dec 18, 4:46 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 18, 5:26 PM HSTSpecial Marine WarningHFO2 hr
Dec 18, 5:54 PM HSTSpecial Marine WarningHFO2 hr
Dec 18, 7:20 PM HSTSpecial Marine WarningHFO115 min
Dec 18, 9:05 PM HSTSpecial Marine WarningHFO73 min
Dec 18, 9:14 PM HSTSpecial Marine WarningHFO71 min
Dec 18, 11:21 PM HSTSpecial Marine WarningHFO114 min
Dec 18, 11:47 PM HSTSpecial Weather StatementHFOKauai88 min
Dec 19, 12:00 AM HSTSevere Thunderstorm WarningHFOKauai60 min
Dec 19, 12:43 AM HSTAreal Flood AdvisoryHFOKalawao105 min
Dec 19, 1:06 AM HSTSpecial Marine WarningHFO114 min
Dec 19, 1:47 AM HSTSpecial Marine WarningHFO118 min
Dec 19, 1:48 AM HSTSpecial Weather StatementHFOKalawao72 min
Dec 19, 1:57 AM HSTSpecial Marine WarningHFO2 hr
Dec 19, 2:20 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 19, 2:21 AM HSTSpecial Marine WarningHFO114 min
Dec 19, 2:46 AM HSTSpecial Weather StatementHFOHawaii59 min
Dec 19, 2:58 AM HSTSpecial Weather StatementHFOKalawao92 min
Dec 19, 3:21 AM HSTSpecial Marine WarningHFO52 min
Dec 19, 3:47 AM HSTSpecial Marine WarningHFO82 min
Dec 19, 4:35 AM HSTSpecial Marine WarningHFO115 min
Dec 19, 4:59 AM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 19, 5:46 AM HSTSpecial Marine WarningHFO119 min
Dec 19, 6:55 AM HSTSpecial Marine WarningHFO50 min
Dec 19, 7:31 AM HSTSpecial Weather StatementHFOHonolulu29 min
Dec 19, 7:35 AM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 19, 7:35 AM HSTSpecial Weather StatementHFOKauai25 min
Dec 19, 7:45 AM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Dec 19, 7:51 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 19, 7:54 AM HSTSpecial Marine WarningHFO2 hr
Dec 19, 8:15 AM HSTSpecial Marine WarningHFO90 min
Dec 19, 9:24 AM HSTSpecial Marine WarningHFO51 min
Dec 19, 9:46 AM HSTSpecial Marine WarningHFO119 min
Dec 19, 9:54 AM HSTSpecial Weather StatementHFOHonolulu21 min
Dec 19, 10:34 AM HSTSpecial Weather StatementHFOHonolulu26 min
Dec 19, 10:44 AM HSTSpecial Marine WarningHFO31 min
Dec 19, 11:04 AM HSTFlash Flood WarningHFOHawaii2 hr
Dec 19, 11:36 AM HSTSevere Thunderstorm WarningHFOHonolulu24 min
Dec 19, 11:58 AM HSTSpecial Marine WarningHFO2 hr
Dec 19, 12:07 PM HSTSpecial Marine WarningHFO113 min
Dec 19, 12:30 PM HSTSpecial Marine WarningHFO2 hr
Dec 19, 1:56 PM HSTSpecial Marine WarningHFO2 hr

Nearby

Severe Thunderstorm Warnings in Hawaii, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.